# SDR CHQA201000008

- Difficulty date: January 13, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 18,448 hours, 14,842 cycles
- Engine: Allsn AE3007A
- Engine time: 21,681 hours, 18,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 19582
- Condition: Discharged
- Location: Cabin
- Part time: 735 hours, 691 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AND RIGHT OVERWING EXTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04 AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
